Title of article
Canonical equivalence of Liouville and free fields
Author/Authors
C. Ford، نويسنده , , I. Sachs، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1998
Pages
6
From page
149
To page
154
Abstract
We obtain the parity invariant generating functional for the canonical transformation mapping the Liouville theory into a free scalar field and explain how it is related to the pseudoscalar transformation.
Journal title
PHYSICS LETTERS B
Serial Year
1998
Journal title
PHYSICS LETTERS B
Record number
909201
Link To Document